# SDR ASAA0843738

- Difficulty date: October 28, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 38,544 hours, 21,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570339
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FOREFLAP HAS CLUSTER OF DENTS ON LOWER SURFACE OUTBOARD OF INBOARD TRACK.  REMOVED DAMAGED AREA.  REPAIRED WITH DOUBLER FILLER AND BOND REPAIR PER SRM 51 70 10.
